5.07.2008

Seroquel, Another Apparently Fun Antidepressant

From a reader comment on Furious Season's Blog:

"I took 200 mgs. of Seroquel daily for two years after a questionable diagnosis for Bipolar II (manic symptoms appeared only after treatment with antidepressants or with high doses of IV steroids). Now, a year after withdrawing from Seroquel, I still wake up every two hours, and I still have episodes of akithisia. I believe this drug has permanently damaged my nervous system. I struggled with deep depression the entire time I was taking Seroquel; since withdrawing (a painful process) my mood has improved."
Another example of akathesia and SSRI's - not good.

1 comment:

dark_one said...

My name is Martha Ryan and i would like to show you my personal experience with Seroquel.

I am 19 years old. Have been on Seroquel for 1 year now. I don't like how this drug makes me what to sleep all the time. However, it has helped control my bi-polar to where I can actually feel like a normal person. I would stay on this medication if it wasn't so expensive. That's why I'm going to change over to lithium soon. Everyone adjusts to medicine differently. It is a good and helpful drug.

I have experienced some of these side effects-
Dry mouth, dizziness, drowsiness, stuffy nose, achy muscles, and muscle contractions

I hope this information will be useful to others,
Martha Ryan

Seroquel Side Effects